# SDR USAASA03145

- Difficulty date: December 28, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE R-3 EMERGENCY DOOR EMERGENCY POWER SUPPLY UNIT DID NOT TEST DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE BATTERY FOR THE EMERGENCY POWER SUPPLY UNIT.  (M)
